# SDR SWAA2019070334364

- Difficulty date: June 25, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 221EF HAD DAMAGED UPPER SURFACE SKIN, BETWEEN BS. 270 TO BS. 420.  REPAIRED FLOOR PANEL IAW SRM.
